Benadryl Allergy Childrens Solution 100Ml

£5.99

Compare
SKU: 3698198 Category: Tags: ,

Description

Free From Artificial Colours

Ingredients:

Each 5 ml contains Cetirizine Dihydrochloride 5 mg

Also contains: Sorbitol (E420), Methylparahydroxybenzoate (E218), Propylparahydroxybenzoate (E216)

Dosage:

For oral use

  • Children under 2 years: Not recommended Age.
  • Children aged 2 – 6 years: One 2.5 ml spoonful in the morning and one 2.5 ml spoonful in the evening.
  • Children aged 6 – 12 years: One 5 ml spoonful in the morning and one 5 ml spoonful in the evening.
  • Children aged 12 and over: Two 5 ml spoonfuls to be swallowed once a day.

Benadryl Allergy children’s 1 mg/ml Oral Solution, at the recommended dose, does not cause drowsiness in the majority of people. However, rare cases of drowsiness have been reported. If affected do not drive or operate machinery.

As with all antihistamines avoid excessive alcohol consumption when taking this medicine.

If you are pregnant or breast-feeding consult your doctor before taking this product.

If symptoms persist consult your doctor or pharmacist.

Check that the cap seal is not broken before first use.

Please read enclosed leaflet before use.

Brand

BENADRYL ALLERGY

Additional information

EAN

Brand

Manufacturer

Packsize

Active Ingredients